Archiv der Mathematik

, Volume 93, Issue 4, pp 323–330 | Cite as

Homogeneous p-adic vector bundles on abelian varieties that are analytic tori II

  • Thomas Ludsteck


We investigate the temperate p-adic Riemann–Hilbert functor defined by André on abelian varieties that are analytic tori. We show that this functor induces an equivalence between the category of discrete and integral representation of the temperate fundamental group of the torus on finite dimensional \({{\mathbb C}_{p}}\) -vector spaces as well as the category of homogeneous p-adic vector bundles on the torus.

Mathematics Subject Classification (2000)

14G22 14K15 35Q15 11G25 


p-adic parallel transport Abelian varieties Berkovich analytic space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Y. André, Period mappings and differential equations. From \({{\mathbb C}}\) to \({{\mathbb C} _{p}}\) , Tôhoku-Hokkaidô lectures in arithmetic geometry (2003), 246 p.Google Scholar
  2. 2.
    V. Berkovich, Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs 33, A.M.S., (1990).Google Scholar
  3. 3.
    V. Berkovich, Étale cohomology for non-Archimedean analytic spaces, Publ. Math. IHES, tome 33, (1993).Google Scholar
  4. 4.
    Deninger C., Werner A.: Vector bundles on p-adic curves and parallel transport. Ann. Scient. Éc. Norm. Sup., 4e série 38, 553–597 (2005)Google Scholar
  5. 5.
    Faltings G.: Semi-stable vector bundles on Mumford curves. Invent. Math. 74, 199–212 (1983)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Herz G.: Representations and Vector Bundles on Mumford Curves. Abhandlungen Math. Sem. Universität Hamburg 77, 81–96 (2007)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    T. Ludsteck, p-adic vector bundles on curves and abelian varieties and representations of the fundamental group, dissertation, Universität Stuttgart (2008).Google Scholar
  8. 8.
    Ludsteck T.: Homogeneous p-adic vector bundles on abelian varieties that are analytic tori. Arch. Math. 92, 585–592 (2009)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Mukai S.: Semi-homogeneous vector bundles on an abelian variety. J. Math. Kyoto Univ. 18, 239–272 (1978)zbMATHMathSciNetGoogle Scholar
  10. 10.
    van der Put M.: Reversat M. Fibres vectoriels semi-stables sur un courbe de Mumford. Math. Ann. 273, 573–600 (1986)zbMATHGoogle Scholar
  11. 11.
    van der Put M., Reversat M.: Fibres vectoriels homogenes sur les variétés abéliennes qui sont des tores analytiques (rigides). Manuscripta Math. 60, 71–88 (1988)zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Universität Stuttgart IAZStuttgartGermany

Personalised recommendations